# SDR CA100621011

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 29,398 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSP, FOUND CRACK ON LT HEAVY ANGLE AND REPLACED WITH NEW.
